Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ono

antibiotics and teeth?

Recommended Posts

I read somewhere that antibiotics (esp minocycline) causes yellowing of teeth? Does anyone know about this.. I noticed that my teeth have yellowed since 2yrs ago, when i had my braces taken off and was coincidentally on minocycline - cos b4 my teeth were nice & white.. I mean my oral hygiene's pretty good (regular brushing/mouthrinse/flossing etc) so dunno y my teeth hav yellowed?

I think it was either the antibiotics or my reduced intake of milk (potential acne trigger) in recent years and therefore less calcium? Any clues?

Link to post
Share on other sites

If you've been on the antibiotics for two years then it is possible, because yellowing or greying of teeth is a side effect of taking them for prolonged periods of time. But...if you were wearing braces too this be one of the factors (just because it's harder to brush) alongside the minocycline.

I'd talk to your doctor/derm about it if you're worried...s/he could change your medication, or refer you to a dentist who could whiten them like this biggrin.gif

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×